# SDR TIPR2020121044641

- Difficulty date: October 28, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE, LOWER SURFACE, WIGGLE PLATE JUST INBOARD OF PYLON CORRODED AND CRACKED, REPLACED.
